# SDR CA010305014

- Difficulty date: February 9, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 9595601511
- Condition: Frozen
- Location: Mlg
- Part time: 14 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN LANDING IN FOR CHIPEWYAN, AB, THE PILOT FOUND BOTH BRAKES FROZEN SOLID AND AFTER SLIDING DOWN THE RUNWAY BOTH TIRES BLEW.CHANGED BOTH TIRES AND HAD TO USE HEAT TO THAW THE BRAKES OUT. WE TRIED POURING GAS LINE DE-ICE OVER THE BRAKES, THIS DID NOT WORK. AFTER WARMING THE BRAKES WE THEN POURED ALCOHOL OVER THE BRAKES. THIS SEEMED TO WORK.
